Convention Schedule

Posted: 11/30/-0001 | Viewed: 1638443
 

PROGRAM for 24th NATIONAL BAPTIST CONFERENCE, CALIFORNIA 

AT MARRIOTT HOTEL

2700 Mission College BLVD, Santa Clara CA 95054

FROM JULY 3rd to 6th, 2008

Topics: FRUITFUL LIFE – John 15:16

Time

Thursday
03/07/2008

Friday
04/07/2008

Saturday
05/07/2008

Sunday
06/07/2008

7:15 – 8:00 am (45’)

 

Prayer

MS Dr. Samuel James

Prayer

MS Dr. Lewis Myers

Prayer

MS Doug Kellum

 

 

8:00 – 8:45 am (45’)

 

8:00 am – 8:45 am       Breakfast - Prepare for Worship

9:00 – 10:45 am (1:45’)

ORGANIZING
COMMITTEE

WORSHIP II

Reverend Trần Lưu Chuyên

HDCT: Rev. Võ Đ. Chương

WORSHIP IV

Reverend Dr. Phan Phước Lành

HDCT: Rev. Lê Ngọc Thương

9:00-11:00am

WORSHIP

CONFERENCE END

Reverend Đào Văn Chinh

HDCT: Rev. Ng Công Văn

WELCOME

PARTICIPANTS

 

 

 

 

10:45 am – 12:00 pm (1hr 15’)

 

REPORT

by

Cơ Quan Truyền Giáo

Viện Thần Học

Cơ Quan Xuất Bản

Separate Activities by

Men's group

Women's group

Youth group

Group picture

 Sharing before departure

 

Technical Committee

FELLOWSHIP

REST

 

 

12:00 – 1:00 pm

 

12:00 pm – 1:00 pm Lunch - Rest - Prepare for Afternoon Session

 

 

2:00 – 3:30 pm (1:30’)

REGISTER

WORSHOPS

(2:00 – 3:30 pm & 3:30 – 5:00 pm)

 

Marriage and Family, Fruitful Life, Growing the Church, Healthy Church, Invidual witness, Youth services, Special characteristics of a Baptist, Fulfilling services in the Church, Role of Leaders

 

 

Reverends:

- Vote for Chairman and Secretary

- Discuss proposals for collaboration

 

 

 

 

SIGHTSEEING:

Golden Gate Bridge

Golden Gate Baptist Theological Seminary

San Francisco Downtown

Việt Nam area

 

 

See everyone next year in Dallas, TX

ROOM CHECK IN

 

MEETING

FOR

 

 

3:30 – 5:00 pm (1:30’)

 REVERENDS

 

 

 

 

5:30 – 6:30 pm (1hr)

5:30 pm – 6:30 pm      Dinner - Prepare for Worship

7:30 – 9:30 pm (2hr)

WORSHIP

CONFERENCE OPENING

Reverend Dr. Jeff Lorg

HDCT: Rev. PPLành

WORSHIP III

Missionary Dr. Lê Hồng Phúc

HDCT: Rev. Cao Bảo Tài

 

 

An EVENING of CHRISTIAN MUSIC

Reverend Kiều Tuấn Huệ

9:30 – 11:00 pm (1hr 30’)

Witness / Appreciation

Reverend Lữ Thành Kiến

Cơ Quan Truyền Giáo

Witness / Appreciation Reverend Nguyễn Văn Huệ

11:00 pm

Rest - Prepare for next day session